# SDR 95FDEA01073

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Lines
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, H

## Discrepancy

A-SYS FAILURE UPON GEAR RETRACTION, QTY ZERO, PRESS ZERO, RED PAGE COMPLIED WITH.  APPROXIMATELY 5 MINS FLT TIME WITH FLUID SHUTOFF, PUMPS ON, 9 MINS WITH THEM OFF.  HYDRAULIC PUMPS RAN 1 MIN PRIOR TO TURNING THEM OFF.  FOUND HOLE IN RETRACT LINE IN NOSE GEAR.  REPLACED RETRACT AND EXTEND FLEX LINES.  INSPECTED AND REPLACED NR 1 AND NR 2 ENG HYD PUMP CASE DRAIN FILTERS AND BOTH PRESS FILTERS ON A MODULE.  NO CONTAMINATION FOUND, LEAK CK GOOD.  SVC HYD SYS TO FULL, OK FOR SERVICE.
